Salt Composition in Both
Paracetamol (650mg) + Pseudoephedrine (60mg) + Levocetirizine (2.5mg)

No Image Available

Alerfri SF 650 mg/60 mg/2.5 mg Tablet

0.00

M.R.P.: ₹59.25


No related product found

Alerfri SF 650 mg/60 mg/2.5 mg Tablet

BANNED FOR SALE
(5 customer reviews)

0.00

M.R.P. : ₹59.25

Views 0
Bought 0



Related Products by Salt Composition

No related products found.




Description

Introduction

In Pain relief Alerfri SF 650 mg/60 mg/2.5 mg Tablet is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding. In Treatment of Fever Alerfri SF 650 mg/60 mg/2.5 mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Benefits

How to use

Alerfri SF 650 mg/60 mg/2.5 mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Safety Advice

- Alcohol : UNSAFE - It is unsafe to consume alcohol with Alerfri SF 650 mg/60 mg/2.5 mg Tablet. - Pregnancy : CONSULT YOUR DOCTOR - Information regarding the use of Alerfri SF 650 mg/60 mg/2.5 mg Tablet during pregnancy is not available. Please consult your doctor. - Breast feeding : SAFE IF PRESCRIBED - Alerfri SF 650 mg/60 mg/2.5 mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby. Larger doses or more prolonged use of Alerfri SF 650 mg/60 mg/2.5 mg Tablet may cause drowsiness and other effects in the baby or decrease the milk supply - Driving : UNSAFE - Alerfri SF 650 mg/60 mg/2.5 mg Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur. - Kidney : CAUTION - Alerfri SF 650 mg/60 mg/2.5 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Alerfri SF 650 mg/60 mg/2.5 mg Tablet may be needed. Please consult your doctor. Use of Alerfri SF 650 mg/60 mg/2.5 mg Tablet is not recommended in patients with severe kidney disease. - Liver : CAUTION - Alerfri SF 650 mg/60 mg/2.5 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Alerfri SF 650 mg/60 mg/2.5 mg Tablet may be needed. Please consult your doctor. However, the use of Alerfri SF 650 mg/60 mg/2.5 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Question & Answers